# SDR UIEA2021092402099

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,800 hours, 19,896 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FX - BODY FAIRING 294JR LOWER SUPPORT CHORD FOUND CORROSION CRACK. FX - BODY FAIRING 294JR LOWER SUPPORT CHORD P/N : 65B15009-4 CORROSION CRACK AREAS REPAIRED IAW RI-53-00-14965 REV A
